# SDR MEX2003303

- Difficulty date: July 21, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 1305027
- Part serial: 42A0056
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO CAPTAIN REPORT THAT DURING LANDING ALTIMETER SELECTION WAS STUCK AT 3200 AND ALTITUDE SELECT WAS BROKEN.  REPORT WAS DEFFERED IAW MEL DURING TRANSIT CHECK, PANEL SELECTOR CABIN PRESSURE WAS REPLACED IAW  21-31-01, ALL TESTS CORRECT.
